# SDR DALA2018012500424

- Difficulty date: January 25, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 56,412 hours, 21,799 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L HAS APPROXIMATELY ONE FOOT OF SLIDE MATERIAL SHOWING. REMOVED AND REPLACED DOOR L2 SLIDE IAW WORKCARD 2560-4426 TRANSFERRED GIRT BAR AND LATCH FROM OLD SLIDE ASSY. ALL RII C/W IAW CARD 2560-4426.
